• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Total Nightmare

#1
it's been another crap week for me :cry:
ive been absolutely killing myself on SS/SS+ but because i have been on my period for the last 6/7 weeks, i've been prescribed norethisterone (hormone) tablets to take on top of my implant & its totally messed up my weight loss :(
weigh-in yesterday & another week of no loss.. its so demotivating because im trying my hardest to lose weight, this is the first time ive been in the right frame of mind for it & im determined to get it off, but there is this massive barrier in the way which is stopping me from doing it! why does it always have to be so hard for me? :sigh:
sorry for the moan! Xx
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Oh My --

Poor you. I assume that if you have been given some pills that you have seen your doctor. Did s/he reassure that you're probably just retaining water because of your period? Where your iron levels checked -- after bleeding for so long?

This is not (apparently) an uncommon side effect early on when you are doing a VLCD. Oestrogen is stored in body fat -- so, the fact that you are having this "never ending" period is probably proof that you are actually metabolising your fat stores and releasing an increase of oestrogen into your bloodsteam.

Another woman on this forum posted about this happening to her -- and she was put on a hormone pill for about a month to counteract the effect. It stopped the period and she was showing a loss -- and the last post I read was her mentioning that she run out of pills and was worried if it start up again.

I'll go and see if I can find the thread and post the link here -- maybe it would help to read through her postings, and you might even pm her advice and support.

Hang in there... if you are following the programme you are burning your fat stores, it just may not show on the scales atm -- but it will.

MM
 
#3
Hi SexxyMummy --

The woman who has been experiencing this same sort of side effect is Clairbear and she has mentioned it from time to time in her diary.
http://www.minimins.com/cd-weight-loss-diaries/180521-start-something-good-7.html

You might want to read through -- and pm her to ask for advice.
She has been losign weight quite well and really stuck to the programme for the most part.

Good Luck.

MM
 


Similar threads